loading... close

Linnea's Story

About her story

"I decided that chemo was going to be my friend and that it was going to save me."

In April of 2001, Linnea was diagnosed with Stage 3 breast cancer. Her treatment regimen included chemotherapy and radiation, but she soon discovered that her best medicine was a motherly instinct to survive.

In this poignant video, Linnea talks about how her 10 year old daughter gave her the strength and motivation to move beyond the shock of breast cancer.

Related Questions

  • Unlucky Youth Profile

    Yellow spots on my nipples? Should I be worried?

    Asked by anonymous

    Learning About Breast Cancer
    about 6 years 3 answers
    • Anne Marie jacintho Profile
      anonymous
      Survivor since 2003

      Your nipples have little pin points pores when you are pregnant and breast feeding the milk comes out from all these pores. If you are not pregnant these pores are not as pronounced and you should not have any drainage from them. If you do have drainage you need to see a doctor ASAP . I read...

      more

      Your nipples have little pin points pores when you are pregnant and breast feeding the milk comes out from all these pores. If you are not pregnant these pores are not as pronounced and you should not have any drainage from them. If you do have drainage you need to see a doctor ASAP . I read your other questions and response being 16 with ovarian cyst and on birth control pills you must have a gynecologist that is following you. Please make an appt to have all your concerns evaluated. Do not wait. The sooner you are examined the sooner your concerns can be addressed if you need treatment it can be started and better yet a reassurance that you are in good health will give you peace of mind and a better understanding of your body. Your doctor would be the best person to answer all your questions after examining you.

      Comment
    • julie s Profile
      anonymous
      Stage 2A Patient

      See a doctor anytime you are concerned about anything that doesn't seem normal

      Comment
  • Jan Yamada Profile

    I would like to know how to reduce the side effects from hormone blockers.

    Asked by anonymous

    Learning About Breast Cancer
    over 6 years 2 answers
    • Mary Foti Profile
      anonymous
      Survivor since 2010

      I understand your frustrations! I switched from tamoxifen (diagnosed w/stage 1, ER , IDC in Nov. 2010) to arimidex after having a preventive hysterectomy (I am BRCA2 ) in October. Now I have joint pain (particularly in my hips), stiffness and really frequent hot flashes. I feel like I am 82...

      more

      I understand your frustrations! I switched from tamoxifen (diagnosed w/stage 1, ER , IDC in Nov. 2010) to arimidex after having a preventive hysterectomy (I am BRCA2 ) in October. Now I have joint pain (particularly in my hips), stiffness and really frequent hot flashes. I feel like I am 82 instead of 42; however, I much prefer these side effects to having cancer. My oncologist offered to switch medications but I have found that yoga - at least 3 times a week - has helped keep it manageable.

      Comment
    • Sharon Danielson Profile
      anonymous
      Survivor since 2007

      Jan.
      I am on Femara and a quarter of the way into the 5 th year. I would give anything to know how to decrease the hot flashes. I also have some joint and leg pain, but the hot flashes have been the side effect that has been the most uncomfortable. This is going to sound very weird and my...

      more

      Jan.
      I am on Femara and a quarter of the way into the 5 th year. I would give anything to know how to decrease the hot flashes. I also have some joint and leg pain, but the hot flashes have been the side effect that has been the most uncomfortable. This is going to sound very weird and my doctor could not explain why while taking an antibiotic for bronchitis 2 years ago, my hot flashes completely stopped. Once I stopped taking the antibiotics, the hot flashes returned..... :(
      I will be interested to see if there are any suggestions. Hang in there... 5 years actually goes by pretty fast.

      Comment
  • Dezeray Paris Profile

    Going on Tamoxifen on Monday how bad were the side affects for you?

    Asked by anonymous

    Stage 0 Patient
    over 5 years 9 answers
    • View all 9 answers
    • anonymous Profile
      anonymous
      Learning About Breast Cancer

      Hot flashes...that's it so far. Been on it since feb 9, 2013

      Comment
    • Dezeray Paris Profile
      anonymous
      Stage 0 Patient

      Ok thank you :)!

      Comment
  • Lois Croley Profile

    After radiation, when should I start taking tamoxifen?

    Asked by anonymous

    Learning About Breast Cancer
    about 7 years 1 answer
    • Betsy Chapin Profile
      anonymous
      Survivor since 2010

      The day after I stopped radiation I began taking Tamoxifen. I believe this is common but your oncologist will surely be the one to advise you on this.

      Comment

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word